Alert archive / Mississippi / Tornado Warnings in 2023
Tornado Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 9, 2023, 10:07 PM CST for 4 counties in Mississippi. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2023, 10:07 PM CST (04:07 UTC)
- Expired
- Dec 9, 2023, 11:00 PM CST
- In force
- 53 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clarke County, MS, Jasper County, MS, Lauderdale County, MS, Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 10:13 PM CST | TSTM WND DMG | 2 Wsw Garlandville, MS | Corrects location of previous tstm wnd dmg report from 3 NW Montrose. A tree was blown down onto and blocked both lanes of MS Highway 15 just south of the Newton County line. |
| Dec 9, 10:13 PM CST | TSTM WND DMG | 3 Nw Montrose, MS | Tree down on HWY 15. |
| Dec 9, 10:17 PM CST | TSTM WND DMG | 1 E Garlandville, MS | Corrects previous report from 1 E Garlandville. Emergency Management reported a tree blocking both lanes in the 4300 block of Hwy 503 in Jasper County. |
| Dec 9, 10:17 PM CST | TORNADO | 1 E Garlandville, MS | Emergency Management reported a tree blocking both lanes in the 4300 block of Hwy 503 in Jasper County due to possible tornado. |
| Dec 9, 10:31 PM CST | TSTM WND DMG | 1 Se Fellowship, MS | Large tree down on Central Road 24 near Hwy 573 in Rosehill Area. |
| Dec 9, 10:41 PM CST | TSTM WND DMG | 1 W Enterprise, MS | Emergency Management reported several trees and power lines down on Main Street in Enterprise. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 9, 3:56 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1356 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 908 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.5
The text
As transmitted.
287
WFUS54 KJAN 100407
TORJAN
MSC023-061-075-101-100500-
/O.NEW.KJAN.TO.W.0067.231210T0407Z-231210T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1007 PM CST Sat Dec 9 2023
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northern Jasper County in east central Mississippi...
Southern Newton County in east central Mississippi...
Northern Clarke County in east central Mississippi...
Southern Lauderdale County in east central Mississippi...
* Until 1100 PM CST.
* At 1007 PM CST, a severe thunderstorm capable of producing a
tornado was located over Roberts, or 8 miles southwest of Newton,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Garlandville around 1010 PM CST.
Rose Hill around 1015 PM CST.
Enterprise around 1025 PM CST.
Stonewall and Savoy around 1030 PM CST.
Sable around 1035 PM CST.
Middleton around 1040 PM CST.
Causeyville and Zero around 1045 PM CST.
Snell around 1050 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3213 8845 3214 8932 3229 8932 3231 8842
TIME...MOT...LOC 0407Z 272DEG 43KT 3222 8923
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC3 follow-up statements
618
WWUS54 KJAN 100428
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1028 PM CST Sat Dec 9 2023
MSC023-061-075-101-100500-
/O.CON.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Jasper MS-Newton MS-Clarke MS-Lauderdale MS-
1028 PM CST Sat Dec 9 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHEASTERN JASPER...SOUTHEASTERN NEWTON...NORTHERN CLARKE AND
SOUTHERN LAUDERDALE COUNTIES...
At 1028 PM CST, a severe thunderstorm capable of producing a tornado
was located near Rose Hill, or 14 miles southeast of Newton, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stonewall, Enterprise, and Savoy around 1035 PM CST.
Sable around 1040 PM CST.
Middleton and Zero around 1045 PM CST.
Causeyville and Snell around 1050 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3214 8906 3230 8900 3231 8842 3213 8845
TIME...MOT...LOC 0428Z 271DEG 41KT 3221 8895
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC199
WWUS54 KJAN 100442
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1042 PM CST Sat Dec 9 2023
MSC061-101-100451-
/O.CAN.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Jasper MS-Newton MS-
1042 PM CST Sat Dec 9 2023
...THE TORNADO WARNING FOR NORTHEASTERN JASPER AND SOUTHEASTERN
NEWTON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for east central
Mississippi.
LAT...LON 3213 8862 3214 8891 3230 8891 3231 8858
TIME...MOT...LOC 0441Z 271DEG 37KT 3221 8880
$$
MSC023-075-100500-
/O.CON.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Clarke MS-Lauderdale MS-
1042 PM CST Sat Dec 9 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CST FOR
NORTHWESTERN CLARKE AND SOUTHWESTERN LAUDERDALE COUNTIES...
At 1041 PM CST, a severe thunderstorm capable of producing a tornado
was located over Enterprise, or 12 miles northwest of Quitman, moving
east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stonewall, Enterprise, Middleton, Savoy, and Sable around 1045 PM
CST.
Zero around 1050 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3213 8862 3214 8891 3230 8891 3231 8858
TIME...MOT...LOC 0441Z 271DEG 37KT 3221 8880
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DC534
WWUS54 KJAN 100454
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1054 PM CST Sat Dec 9 2023
MSC023-075-100504-
/O.EXP.KJAN.TO.W.0067.000000T0000Z-231210T0500Z/
Clarke MS-Lauderdale MS-
1054 PM CST Sat Dec 9 2023
...THE TORNADO WARNING FOR NORTHWESTERN CLARKE AND SOUTHWESTERN
LAUDERDALE COUNTIES WILL EXPIRE AT 1100 PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CST for east central
Mississippi.
LAT...LON 3213 8862 3214 8891 3230 8891 3231 8858
TIME...MOT...LOC 0454Z 269DEG 46KT 3221 8862
$$
DCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 9, 9:52 PM CST, 15 minutes earlier.
Area forecast discussion, Dec 9, 9:52 PM CST, 15 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 952 PM CST Sat Dec 9 2023 ...New MESOSCALE UPDATE... .MESOSCALE UPDATE... Issued at 939 PM CST Sat Dec 9 2023 Local radars had a band of storms nearly along and east of the Natchez Trace. This band of storms was also along ahead of a cold front. There will remain the potential for isolated severe storms over our southeast until the cold front moves through. The main threats for the storms is damaging wind gusts and hail but, a tornado or two cannot be ruled out. The cold front will southeast of our CWA by 2AM. In the wake of the cold front temperatures have been knocked down in the 50s and the rain has gradually tapered off. The forecast has been updated to reflect the latest radar trends and timing of the cold front. /22/ && .DISCUSSION... Issued at 234 PM CST Sat Dec 9 2023 Tonight and Tomorrow: Thunderstorms, some of which may become severe, remain the main concern through late tonight. A low pressure system spinning over the Upper Midwest/Great Lakes region this afternoon has its cold front extending southward and southwestward to the border between eastern AR and northwest MS as of the 1 PM obs. Gradual destabilization of the atmosphere in the warm sector has been ongoing today, with satellite imagery showing deeper and more convective looking cloud features. A special 18Z KJAN sounding still had some capping above 850mb, but the low-level dry air had been eroded and SBCAPE values increased to over 1500 J/kg compared with the 12Z sounding's 63. Obviously the main low-level forcing will be associated with the cold front, and latest mesoanalysis shows increased frontogenesis accordingly across eastern AR/northwest MS. Farther south though, the differential heating due to breaking cloud cover has allowed some scattered showers and a few storms to develop across portions of southern and eastern MS, and instability and shear are both adequate to support a strong to severe thunderstorm. Will keep with the main timing as outlined on our severe thunderstorm outlook graphic, but isolated strong to severe convection ahead of the front cannot be ruled out. It still appears that the greatest risk for wind/hail/tornado threats is mainly in the northern portions of our forecast area into northern MS/western TN this evening, but the overlap of decent instability and wind shear across the warm sector means even some short-lived cores along the cold front could sustain long enough to produce a localized hail, damaging wind, or tornado threat. Mid- level lapse rates will be less advantageous for hail farther southeast, and the shear profile a little less favorable for tornadoes or a sustained wind threat. Therefore the threat becomes more Marginal by the time the cold front reaches the Pine Belt later tonight. The worst of the weather should be clear of our forecast area by about midnight to 2 a.m., though some showers could linger until around sunrise tomorrow. A dry, cool day is then expected across the area with highs topping out around 50 degrees most locations. /NF/ Sunday night through next Saturday... A fairly quiet extended period is expected in the wake of this evening's severe weather threat. By Monday, a potent upper trough is progged to be just east of the Lower Mississippi Valley. This will establish NW flow into the region, bringing cooler and drier air. Seasonable temperatures are expected on Monday, with highs in the lower to upper 50s and lows near freezing to the middle 30s on Monday night. Temperatures through the remainder of the week are expected to remain mostly seasonable. Flow will remain mostly zonal, with dry conditions prevailing through most of the week. By Friday, a cutoff low over the Texas Panhandle is expected to bring our next chance for precipitation across the region. The upper low is expected to dive into the Lower Mississippi Valley by Saturday, bringing the chance for mostly showers and some thunderstorms across the area next weekend. /AJ/ && .AVIATION... (00Z TAFS) Issued at 713 PM CST Sat Dec 9 2023 TSRA are ongoing across the region along a southeastward advancing front, through around and 10/08Z Sunday, with drops to IFR vsby & lowered ceilings at times. Gusty winds out of the south ahead of the front will become northerly behind the cold front & remain gusty to around 20-25 kts at times. Expect conditions to clear in the wake, with improving flight categories to VFR in the wake by mid- late aftn Sunday. /NF/DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 45 50 30 57 / 90 10 0 0 Meridian 49 53 29 56 / 100 50 0 0 Vicksburg 44 52 29 57 / 60 0 0 0 Hattiesburg 51 54 31 57 / 100 30 0 0 Natchez 44 52 31 58 / 80 10 0 0 Greenville 41 50 31 54 / 30 0 0 0 Greenwood 42 49 29 55 / 40 10 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && NF/AJ/DC
In the hours before
Special weather statement, Dec 9, 9:20 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Jackson MS
920 PM CST Sat Dec 9 2023
MSZ031-039-100345-
Lowndes MS-Noxubee MS-
920 PM CST Sat Dec 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL NOXUBEE AND
SOUTHEASTERN LOWNDES COUNTIES THROUGH 945 PM CST...
At 919 PM CST, Doppler radar was tracking a strong thunderstorm over
Brooksville, or 9 miles north of Macon, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Crawford around 925 PM CST.
Columbus around 935 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for northeastern
and east central Mississippi.
&&
LAT...LON 3334 8830 3316 8865 3327 8869 3351 8844
3340 8829
TIME...MOT...LOC 0319Z 227DEG 41KT 3324 8861
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
19Special weather statement, Dec 9, 9:36 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
936 PM CST Sat Dec 9 2023
MSZ031-039-100400-
Lowndes MS-Noxubee MS-
936 PM CST Sat Dec 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NOXUBEE AND
SOUTHERN LOWNDES COUNTIES THROUGH 1000 PM CST...
At 936 PM CST, Doppler radar was tracking a strong thunderstorm near
Brooksville, or 7 miles northwest of Macon, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Macon, Brooksville, and Deerbrook around 940 PM CST.
Prairie Point around 950 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for northeastern
and east central Mississippi.
&&
LAT...LON 3310 8833 3310 8862 3329 8869 3329 8867
3330 8867 3334 8830
TIME...MOT...LOC 0336Z 264DEG 36KT 3318 8867
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Special weather statement, Dec 9, 9:39 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
939 PM CST Sat Dec 9 2023
MSZ038-039-046-100415-
Kemper MS-Noxubee MS-Winston MS-
939 PM CST Sat Dec 9 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN NOXUBEE...NORTHERN
KEMPER AND SOUTHEASTERN WINSTON COUNTIES THROUGH 1015 PM CST...
At 939 PM CST, Doppler radar was tracking a strong thunderstorm near
Gholson, or 14 miles southwest of Macon, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Shuqualak around 945 PM CST.
Paulette around 955 PM CST.
Cooksville around 1000 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for east central
Mississippi.
&&
LAT...LON 3288 8835 3288 8890 3309 8891 3310 8833
TIME...MOT...LOC 0339Z 264DEG 36KT 3299 8874
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Local storm report, Dec 9, 9:58 PM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
958 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM Tornado 2 S Piney Woods 32.03N 89.99W
12/09/2023 Simpson MS Emergency Mngr
Multipe trees down across HWY 49 due to
possible Tornado.
0931 PM Tornado 3 SSW Puckett 32.04N 89.80W
12/09/2023 Simpson MS Emergency Mngr
Numerous trees down along HWY 13 due to
possible tornado.
&&Special weather statement, Dec 9, 10:02 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
1002 PM CST Sat Dec 9 2023
MSZ050-051-100445-
Scott MS-Newton MS-
1002 PM CST Sat Dec 9 2023
...A STRONG THUNDERSTORM WILL IMPACT NEWTON AND SOUTHEASTERN SCOTT
COUNTIES THROUGH 1045 PM CST...
At 1002 PM CST, Doppler radar was tracking a strong thunderstorm over
Lake, or 8 miles west of Newton, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Newton, Lawrence, and Roberts around 1010 PM CST.
Decatur and Hickory around 1020 PM CST.
Chunky around 1030 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for central and
east central Mississippi.
&&
LAT...LON 3222 8940 3246 8941 3249 8892 3223 8891
TIME...MOT...LOC 0402Z 266DEG 29KT 3232 8930
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
19Local storm report, Dec 9, 10:04 PM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1004 PM CST Sat Dec 9 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Hail Benton 32.83N 90.26W
12/09/2023 E1.00 inch Yazoo MS Public
Social media posts from the public reported
quarter size hail in Benton Mississippi, 3
miles south of Yazoo City.
&&
CRThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 6:08 PM CST | Severe Thunderstorm Warning | JAN | Webster | 46 min |
| Dec 9, 6:10 PM CST | Special Weather Statement | JAN | Sharkey | 35 min |
| Dec 9, 6:18 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 57 min |
| Dec 9, 6:28 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Dec 9, 6:34 PM CST | Severe Thunderstorm Warning | JAN | Yazoo | 56 min |
| Dec 9, 6:42 PM CST | Severe Thunderstorm Warning | JAN | Clay | 48 min |
| Dec 9, 7:03 PM CST | Special Weather Statement | JAN | Attala | 27 min |
| Dec 9, 7:12 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Yazoo | 43 min |
| Dec 9, 7:15 PM CST | Special Weather Statement | JAN | Yazoo | 30 min |
| Dec 9, 7:30 PM CST | Special Weather Statement | JAN | Choctaw | 30 min |
| Dec 9, 7:43 PM CST | Severe Thunderstorm Warning | JAN | Attala | 62 min |
| Dec 9, 7:45 PM CST | Special Weather Statement | JAN | Madison, Yazoo | 30 min |
| Dec 9, 7:53 PM CST | Special Weather Statement | JAN | Neshoba | 37 min |
| Dec 9, 7:57 PM CST | Special Weather Statement | JAN | Clay | 33 min |
| Dec 9, 8:00 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 36 min |
| Dec 9, 8:07 PM CST | Special Weather Statement | JAN | Lauderdale | 23 min |
| Dec 9, 8:22 PM CST | Special Weather Statement | JAN | Lowndes | 38 min |
| Dec 9, 8:31 PM CST | Special Weather Statement | JAN | Leake | 29 min |
| Dec 9, 8:35 PM CST | Special Weather Statement | JAN | Choctaw | 25 min |
| Dec 9, 8:39 PM CST | Special Weather Statement | JAN | Copiah | 66 min |
| Dec 9, 9:11 PM CST | Special Weather Statement | JAN | Winston | 34 min |
| Dec 9, 9:20 PM CST | Special Weather Statement | JAN | Lowndes | 25 min |
| Dec 9, 9:20 PM CST | Tornado Warning | JAN | Rankin, Simpson, Smith | 55 min |
| Dec 9, 9:36 PM CST | Special Weather Statement | JAN | Noxubee | 24 min |
| Dec 9, 9:39 PM CST | Special Weather Statement | JAN | Noxubee | 36 min |
| Dec 9, 9:48 PM CST | Tornado Warning | JAN | Jasper, Smith | 26 min |
| Dec 9, 10:02 PM CST | Special Weather Statement | JAN | Newton | 43 min |
| Dec 9, 10:44 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Dec 9, 11:00 PM CST | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 45 min |
| Dec 9, 11:06 PM CST | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Dec 9, 11:32 PM CST | Special Weather Statement | JAN | Covington, Jefferson Davis, Marion | 28 min |
| Dec 10, 12:00 AM CST | Special Weather Statement | JAN | Covington, Forrest, Jones, Lamar, Marion | 45 min |
| Dec 10, 12:53 AM CST | Special Weather Statement | JAN | Forrest | 22 min |
Nearby
Tornado Warnings in Mississippi, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.